# SDR NSV2008F00024

- Difficulty date: September 4, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N191CJ
- Make and model: Beech 1900D
- Aircraft serial: UE19
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT OVER SCUPP AT 12,000 FEET THE PAX DOOR SEAL BROKE.  THE CREW DECLARED AN EMERGENCY AND DESCENDED BELOW 10,000 FEET.  THE ACFT LANDED WITHOUT INCIDENT IN BOSTON
